A 22-year-old female asked:
Disclaimer

had sex during my safe period 25th to 27thsept and took the postinor 2 tablets all at the same time on 29th.been bleeding after 7oct.what does it mean?

1 doctor answer
Dr. John cuong Doan
18 years experience Family Medicine
Postinor is: levonorgestrel which induces spontaneous abortion otherwise known as miscarriage. I would expect some bleeding afterwards when the uterus tries to dislodge the fertilized ovum and sheds the built up endometrium that is a normal part of pregnancy. You should bleed then, and sometimes it takes up to a week or two. I would make sure to anticipate the spotting for at least a week.
Answered on Feb 25, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 22-year-old female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Check pg test: Check a pg test to be sure, anytime your period is abnormal, in length, symptoms, or timing. Repeat in a week and if negative, and you miss another p ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Maybe, but unlikely: Plan B, Postinor 2, and other brands of emergency contraceptive pills can alter the menstrual cycle for the cycle in which Plan B or Postinor 2 was ta ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Withdrawal bleeding: that usually happens after taking emergency contraceptive, better to have a continuous method as an IUD or birth control pills, as repeated emergency ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month